Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 2-3, страницы 165–184 (Mi rcd486)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the 75th birthday of Professor L.P. Shilnikov

Shilnikov’s cross-map method and hyperbolic dynamics of three-dimensional Hénon-like maps

S. Gonchenkoa, M.-Ch. Lib

a Research Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod State University, Russia
b Department of Applied Mathematics and Center of Mathematical Modelling and Scientific Computing, National Chiao Tung University, Hsinchu, Taiwan

Аннотация: We study the hyperbolic dynamics of three-dimensional quadratic maps with constant Jacobian the inverse of which are again quadratic maps (the so-called 3D Hénon maps). We consider two classes of such maps having applications to the nonlinear dynamics and find certain sufficient conditions under which the maps possess hyperbolic nonwandering sets topologically conjugating to the Smale horseshoe. We apply the so-called Shilnikov’s crossmap for proving the existence of the horseshoes and show the existence of horseshoes of various types: (2,1)- and (1,2)-horseshoes (where the first (second) index denotes the dimension of stable (unstable) manifolds of horseshoe orbits) as well as horseshoes of saddle and saddle-focus types.

Ключевые слова: quadratic map, Smale horseshoe, hyperbolic set, symbolic dynamics, saddle, saddlefocus

DOI: https://doi.org/10.1134/S1560354710020061


Реферативные базы данных:

Тип публикации: Personalia
MSC: 37C05, 37D20, 37B10
Поступила в редакцию: 11.11.2009
Принята в печать:12.02.2010
Язык публикации: английский

Образец цитирования: S. Gonchenko, M.-Ch. Li, “Shilnikov’s cross-map method and hyperbolic dynamics of three-dimensional Hénon-like maps”, Regul. Chaotic Dyn., 15:2-3 (2010), 165–184

Цитирование в формате AMSBIB
\RBibitem{GonLi10}
\by S. Gonchenko, M.-Ch. Li
\paper Shilnikov’s cross-map method and hyperbolic dynamics of three-dimensional Hénon-like maps
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 2-3
\pages 165--184
\mathnet{http://mi.mathnet.ru/rcd486}
\crossref{https://doi.org/10.1134/S1560354710020061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2644328}
\zmath{https://zbmath.org/?q=an:1203.37029}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd486
  • http://mi.mathnet.ru/rus/rcd/v15/i2/p165

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Gonchenko S., Li M.-Ch., Malkin M., “Criteria on Existence of Horseshoes Near Homoclinic Tangencies of Arbitrary Orders”, Dynam. Syst., 33:3 (2018), 441–463  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021